Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prescribed Vb7 forte for hairfall. Stopped due to nausea. Should I continue medicine?

Hi Doctor,before one year i went to 1 dermatologist as i was suffering from severe hairfall & he suggested to take vb7 forte tablet for 6 months but while i was taking vb7 tablet i felt like vomiting hence stopped taking it.Now also hairfall is increasing more & more day by day.Should i again continue taking vb7 forte tablet or not?which type of oil & shampoo should i use for less hairfall?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  1004
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
thanks for your query to hcm
vb7 tablet contain biotine vitamin which is usualy safe
Symptoms of biotin deficiency include thinning of the hair (often with loss of hair color), and red scaly rash around the eyes, nose, and mouth. ,depression, listlessness, hallucinations, and tingling in the arms and legs. cigarette smoking may cause mild biotin deficiency.
so you can continue taking vb7 if dermatologist prescribed
take care
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor